EXACTECH, INC. CEMENTED FINNED TIB. TRA SZ 4F/4T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-04-44 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Cyst(s) (1800); Failure of Implant (1924); Osteolysis (2377)
| Date of Event |
03/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall [z-0019-2022]; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.D10: (b)(6), 200-64-09 - cr tibial insert sz 4, 9mm, slope +.(b)(6), 200-02-38 - three peg patella 38mm.(b)(6), 230-02-04 - optetrak asy,cr cemented femoral, sz 4.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01361.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 180 months after a left total knee replacement procedure, the patient underwent a revision procedure to address loosening and osteolysis.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.